# SDR CALA2014072591512

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 42,498 hours, 17,452 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  R2 DOOR SILL HAS CORROSION AT GIRT BAR ATTACHMENT BETWEEN FRAME 66 & 68 AT STRINGER 43.  AFTER REMOVING CORROSION, MATERIAL LOSS WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  R & R RT 2 DOOR SILL.
